Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Irregular periods. Follicular cyst of ovary found from transvaginal ultrasound. Prescribed primolut. Should I worry about it?

Hello, I am 32 yrs old, I have an 8 yrs old daughter , I didnt get my period for 3 mos starting last June 2012 so I decided to go for a check up. The gynecologist performed transvaginal ultrasound and based from her diagnosis, it was stated there that I have follicular cyst of the ovary , I was prescribed to take Primolut nor twice a day for 7 days (10 mg), The Dr. said that after takinf this med I shall have my period. Its been 3 days now since I stopped taking primolut nor but still my period didnt come out. is there something i need to worry about? Would really appreciate your enlightenment on this pls. Thank you.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Your treatment is right. It is not necessary for all women to have a period after 3 days of stopping the Primolut. You may have it anytime between 3 days to 7 days after stopping the drug. Please wait for few more days for you to get your periods normally.

There is no need to worry or think otherwise.

You shall have your periods soon.

Take care.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor